Jump to content
Important Survey - Please Participate ×

Don’t know how to go on with this much pain.


[Ha...]

Recommended Posts

Tapering from 1mg Clonazepam, now down to 0.45 mg, over about 10 months (using liquid, micro taper). Have never been stable, but keep decreasing slowly. I thought things would finally turn around, but they just continue to get worse.... non stop all-over headache, crushing skull and cheek bone pain, all over weakness, sometimes barely able to walk, feeling of “not right in the head”, severe pain everywhere virtually all the time, pins and needles all over body, I hurt from the inside and the outside, nausea much of the time, at times horrible chest anxiety/ pain that lasts for over    24 hrs, have shakiness inside all extremities that I call the heebe-jeebies (painful, feel like they have been poisoned), I now sit in chair most of day because too painful to move, insomnia a given. I keep hoping things will get better, but they don’t. Every day is hell on earth. I understand we all go thru our own hell, but have yet to see anyone else go thru pain like this virtually 24/7. How do I go on?
Link to comment
Share on other sites

hello,

It seems that you are in continuous tolerance withdrawal and I am not sure of the value of mictortapering in your situation. I tapered from 2 mg when tolerance withdrawal symptoms showed up, similarly to yours. After trying to stabilize for about a month on higher dosage it became clear that in my case that will not happen. I wanted it out of my body and the only reason I did not cold turkey because I wanted to avoid getting seizures. I tapered in 4 months, first with higher percentage cuts then slowed down to 10 percent. Symptoms were bad but between cuts the symptoms notably leveled out. I cut every 7-10 days. The worst symptoms showing up about 3-5 days. Now, I am off, last pill on march 15 2020. Symptoms have improved but clearly still here, the suffering definitely lessened. For me depersonalization/derealization the worst, everything looks fake, flat, too close, distorted, I do not feel like myself or recognize myself in the mirror. I cannot leave the house, fear and paranoia is really bad, but cognitively I am fully functional for the most part. My brain even though damaged is able to override the feeling of hopelessness so far. What is your doctor telling you regarding your taper schedule? Is any solution, recommendation on his/her side?

Link to comment
Share on other sites

I read over your last post from March...these troublesome symptoms started after a hernia surgery? No improvement since then?

 

Link to comment
Share on other sites

Hi HallmarkFan,

 

I think sherpa has given you something to think about, it might be time to rethink your strategy.  Tapers are living things which need to be adjusted as our journey progresses and as our symptoms dictate.  I hope you can figure out a way to decrease the pain you're living with, you sound hopeless right now, I'm so sorry.

 

Pamster

Link to comment
Share on other sites

HallmarkFan,

 

Last September, I had hiatal hernia surgery and a partial fundoplication where the stomach is pulled down where it's supposed to be and then it's wrapped around the esophagus.  OMG!  It was the most difficult surgery I've ever had and the recovery was brutal.  I totally fell apart with extreme anxiety, panic, etc. and thought I was going to die and truthfully, I wanted to. On day six post surgery,I had to updose from 10 mg (which is equivalent to .25 of clonazepam) to 20 mg of my benzo and held for three weeks.  I was then able to start over with my DLMT from 20 mg.  So, that's my surgery story, but I don't know why you're not getting better. 

 

I have had many very scary waves during my tapering, but windows, too.  I thought when one got down to the tail end, it got more difficult but for me, it's getting easier and for that, I am so grateful.  I still don't feel right, so to speak, but the symptoms are manageable.

 

I wish I knew what to say, but we're all different.  The .45 that you're on now is equivalent to 18 mg of my benzo and I will tell you that I'm feeling much better now than when I was at 18.  I'm trusting the same will happen to you. 

 

 

Link to comment
Share on other sites

Thanks for your responses...

I will be starting a new thread soon with more of my story, especially regarding medical procedures that could possibly be contributing to this hell.

 

Link to comment
Share on other sites

×
×
  • Create New...